# SDR SWAA2023103116094

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8771D
- Make and model: Boeing 737-8
- Aircraft serial: 67516
- Aircraft time: 3,717 hours, 1,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT WILL NOT TEST<[01] OP?S CHECK GOOD PER AMM 25-64-00 DONE BY J.RIVET E86976
